# SDR DALA2018080604866

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 73,847 hours, 54,963 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Recirculation
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  FROM WHEELS UP TILL 2 MINUTES,  FA  REPORTED AN ODOR,  SHE DESCRIBED AS ELECTRICAL.   2 MINUTES LATER THE ODOR WENT AWAY AND NEVER REOCCURRED. DURING TROUBLESHOOTING IAW AMDS CARD 2120-2367,  FOUND THE RECIRCULATION FAN INOPERATIVE.   REPLACED THE FAN. NO ODOR PRESENT.
